Alert archive / Puerto Rico / Small Craft Advisories in 2016

Small Craft Advisory 6, NWS JSJ

February 4, 2016

NWS JSJ issued this small craft advisory at Feb 4, 2016, 11:01 AM CST. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2016, 11:01 AM CST (17:01 UTC)
Expired
Feb 6, 2016, 3:00 AM CST
In force
40 hr
Issued by
NWS JSJ

The text

As transmitted.

033 
WHCA72 TJSJ 041701 AAA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
101 PM AST THU FEB 4 2016

...HIGHER WAVES WILL ENTER THE ATLANTIC WATERS...

.THE OUTER BUOY 41043 HAS SHOWN WAVES UP TO A LITTLE OVER 9 FEET.
THEREFORE WAVES ENTERING THE LOCAL FORECAST AREA ARE EXPECTED TO
REACH 7 TO 8 FEET WITH AN 8 OR 9 SECOND PERIOD CREATING HAZARDOUS
SEAS.

AMZ712-050115-
/O.NEW.TJSJ.SC.Y.0006.160204T1701Z-160205T1000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
101 PM AST THU FEB 4 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM AST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM AST FRIDAY. 

* WINDS...10 TO 15 KNOTS WITH HIGHER GUSTS POSSIBLE.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-050115-
/O.NEW.TJSJ.SC.Y.0006.160204T1701Z-160207T1800Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
101 PM AST THU FEB 4 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM AST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM AST SUNDAY. 

* WINDS...10 TO 15 KNOTS WITH HIGHER GUSTS POSSIBLE.

* WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-050115-
/O.NEW.TJSJ.SC.Y.0006.160205T0000Z-160206T1800Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
101 PM AST THU FEB 4 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 PM
AST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM AST
SATURDAY. 

* WINDS...5 TO 10 KNOTS WITH GUSTS TO 20 KNOTS IN SHOWERS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SNELL
9 follow-up statements
694 
WHCA72 TJSJ 042008
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
408 PM AST THU FEB 4 2016

...HIGHER WAVES WILL ENTER THE ATLANTIC WATERS...

.THE OUTER BUOY 41043 HAS SHOWN WAVES UP TO A LITTLE OVER 9 FEET.
THEREFORE WAVES ENTERING THE LOCAL FORECAST AREA ARE EXPECTED TO
REACH 7 TO 8 FEET WITH AN 8 OR 9 SECOND PERIOD CREATING HAZARDOUS
SEAS.

AMZ712-050415-
/O.CON.TJSJ.SC.Y.0006.000000T0000Z-160205T1000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
408 PM AST THU FEB 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY...

* WINDS...10 TO 15 KNOTS WITH HIGHER GUSTS POSSIBLE.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-050415-
/O.CON.TJSJ.SC.Y.0006.000000T0000Z-160207T1800Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
408 PM AST THU FEB 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST SUNDAY...

* WINDS...10 TO 15 KNOTS WITH HIGHER GUSTS POSSIBLE.

* WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-050415-
/O.CON.TJSJ.SC.Y.0006.160205T0000Z-160206T1800Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
408 PM AST THU FEB 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 2 PM AST SATURDAY...

* WINDS...5 TO 10 KNOTS WITH GUSTS TO 20 KNOTS IN SHOWERS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
519 
WHCA72 TJSJ 050209
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1009 PM AST THU FEB 4 2016

WIND WAVES WILL REMAIN AROUND 7 FEET ACROSS THE LOCAL ATLANTIC
WATERS OVER THE NEXT FEW DAYS CREATING HAZARDOUS SEAS.

AMZ712-050315-
/O.CAN.TJSJ.SC.Y.0006.000000T0000Z-160205T1000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
1009 PM AST THU FEB 4 2016

...SMALL CRAFT ADVISORY HAS BEEN CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. SEAS ARE EXPECTED TO REMAIN AROUND 5-6 FEET...
BELOW THE CRITERIA. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED FOR THE COASTAL WATERS OF NORTHERN PUERTO RICO.

$$

AMZ722-051015-
/O.EXT.TJSJ.SC.Y.0006.000000T0000Z-160206T0000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
1009 PM AST THU FEB 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST FRIDAY...

* WINDS...5 TO 10 KNOTS WITH GUSTS TO 20 KNOTS IN SHOWERS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-051015-
/O.EXT.TJSJ.SC.Y.0006.000000T0000Z-160207T1200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1009 PM AST THU FEB 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM AST SUNDAY...

* WINDS...10 TO 15 KNOTS WITH HIGHER GUSTS POSSIBLE.

* WAVES/SEAS...6 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
228 
WHCA72 TJSJ 050212 AAA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
1012 PM AST THU FEB 4 2016

WIND WAVES WILL REMAIN AROUND 7 FEET ACROSS THE ANEGADA PASSAGE
AND THE OFFSHORE ATLANTIC WATERS OVER THE NEXT FEW DAYS. THIS WILL
RESULTING HAZARDOUS SEAS FOR SMALL CRAFT.

AMZ722-051015-
/O.CON.TJSJ.SC.Y.0006.000000T0000Z-160206T0000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
1012 PM AST THU FEB 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST FRIDAY...

* WINDS...5 TO 10 KNOTS WITH GUSTS TO 20 KNOTS IN SHOWERS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ710-051015-
/O.CON.TJSJ.SC.Y.0006.000000T0000Z-160207T1200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1012 PM AST THU FEB 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SUNDAY...

* WINDS...10 TO 15 KNOTS WITH HIGHER GUSTS POSSIBLE.

* WAVES/SEAS...6 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
502 
WHCA72 TJSJ 050948
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
548 AM AST FRI FEB 5 2016

WIND WAVES WILL REMAIN AROUND 7 FEET ACROSS THE ANEGADA PASSAGE
AND THE OFFSHORE ATLANTIC WATERS OVER THE NEXT FEW DAYS. THIS
WILL RESULTING HAZARDOUS SEAS FOR SMALL CRAFT.

AMZ722-051800-
/O.CON.TJSJ.SC.Y.0006.000000T0000Z-160206T0000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
548 AM AST FRI FEB 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...5 TO 10 KNOTS WITH GUSTS TO 20 KNOTS IN SHOWERS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-051800-
/O.CON.TJSJ.SC.Y.0006.000000T0000Z-160207T1200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
548 AM AST FRI FEB 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SUNDAY...

* WINDS...10 TO 15 KNOTS WITH HIGHER GUSTS POSSIBLE.

* WAVES/SEAS...6 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
049 
WHCA72 TJSJ 051208
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
808 AM AST FRI FEB 5 2016

WIND WAVES WILL REMAIN AROUND 7 FEET ACROSS THE ANEGADA PASSAGE
AND THE ATLANTIC WATERS OVER THE NEXT FEW DAYS. THIS WILL
RESULTING HAZARDOUS SEAS FOR SMALL CRAFT.

AMZ712-715-052015-
/O.EXA.TJSJ.SC.Y.0006.000000T0000Z-160206T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
808 AM AST FRI FEB 5 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM AST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM AST THIS EVENING. 

* WINDS...5 TO 10 KNOTS WITH HIGHER GUSTS NEAR SHOWERS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-052015-
/O.CON.TJSJ.SC.Y.0006.000000T0000Z-160206T0000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
808 AM AST FRI FEB 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...5 TO 15 KNOTS WITH HIGHER GUSTS NEAR SHOWERS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-052015-
/O.CON.TJSJ.SC.Y.0006.000000T0000Z-160207T1200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
808 AM AST FRI FEB 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SUNDAY...

* WINDS...10 TO 15 KNOTS WITH HIGHER GUSTS POSSIBLE.

* WAVES/SEAS...6 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
931 
WHCA72 TJSJ 052025
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
425 PM AST FRI FEB 5 2016

WIND WAVES WILL REMAIN AROUND 7 FEET ACROSS THE ANEGADA PASSAGE
AND THE ATLANTIC WATERS OVER THE NEXT FEW DAYS. THIS WILL
RESULTING HAZARDOUS SEAS FOR SMALL CRAFT.

AMZ712-715-722-060000-
/O.CON.TJSJ.SC.Y.0006.000000T0000Z-160206T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
425 PM AST FRI FEB 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...5 TO 10 KNOTS WITH HIGHER GUSTS NEAR SHOWERS.

* WAVES/SEAS...4 TO 7 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-060430-
/O.CON.TJSJ.SC.Y.0006.000000T0000Z-160207T1200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
425 PM AST FRI FEB 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST SUNDAY...

* WINDS...10 TO 15 KNOTS WITH HIGHER GUSTS POSSIBLE.

* WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
897 
WHCA72 TJSJ 060225
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1025 PM AST FRI FEB 5 2016

WIND WAVES WILL REMAIN AROUND 7 FEET ACROSS THE ATLANTIC WATERS
OVER THE NEXT FEW DAYS. THIS WILL RESULTING HAZARDOUS SEAS FOR
SMALL CRAFT.

AMZ710-060900-
/O.EXT.TJSJ.SC.Y.0006.000000T0000Z-160206T0900Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1025 PM AST FRI FEB 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM AST SATURDAY...

* WINDS...10 TO 15 KNOTS WITH HIGHER GUSTS POSSIBLE.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
122 
WHCA72 TJSJ 060831
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
431 AM AST SAT FEB 6 2016

...MARINE CONDITIONS SLOWLY IMPROVING...HOWEVER MARINERS
ARE URGED TO EXERCISE CAUTION...

AMZ710-060945-
/O.CON.TJSJ.SC.Y.0006.000000T0000Z-160206T0900Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
431 AM AST SAT FEB 6 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM AST EARLY THIS MORNING...

* WINDS...10 TO 15 KNOTS WITH HIGHER GUSTS POSSIBLE.

* WAVES/SEAS...SEAS 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
199 
WHCA72 TJSJ 060902
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
502 AM AST SAT FEB 6 2016

...MARINE CONDITIONS SLOWLY IMPROVING...HOWEVER MARINERS
ARE URGED TO EXERCISE CAUTION...

AMZ710-061015-
/O.EXP.TJSJ.SC.Y.0006.000000T0000Z-160206T0900Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
502 AM AST SAT FEB 6 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

MARINERS ARE URGED TO EXERCISE CAUTION DUE TO SEAS 4 TO 6
FEET WITH OCCASIONAL SEAS UP TO 8 FEET.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Feb 4, 10:52 AM CST, 9 minutes earlier.

Area forecast discussion, Feb 4, 10:52 AM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1252 PM AST THU FEB 4 2016

.UPDATE...MARINE GRIDS WERE UPDATED TO INCLUDE THE NEW
OBSERVATIONS AND MODEL GUIDANCE SOLUTIONS. AS A RESULT...SMALL
CRAFT ADVISORIES ARE NOW IN EFFECT FOR THE ATLANTIC OFFSHORE
WATERS AND PUERTO RICO NORTHERN WATERS. ALSO...A SMALL CRAFT
ADVISORY FOR THE ANEGADA PASSAGE WILL BE IN EFFECT TONIGHT AT 8 PM
AST. FOR THE BEACH GOERS...A HIGH RIP CURRENT RISK IS EXPECTED FOR
THE ATLANTIC COASTLINE OF PUERTO RICO...CULEBRA AND ST THOMAS.

&&

.PREV DISCUSSION... /ISSUED /

UPDATE...IN GENERAL...FAIR WEATHER CONDITIONS ARE EXPECTED AS A
COOL AIR MASS WITH SHALLOW MOISTURE MOVES INTO THE AREA FROM THE
NORTH. THE NORTHERN COASTLINE...CAN EXPECT PASSING CLOUDS WITH
EMBEDDED SHOWERS FROM TIME TO TIME FOLLOWED BY LIMITED AFTERNOON
CONVECTION DOWNSTREAM FROM THE CENTRAL MOUNTAIN RANGE. THE WEATHER
CONTINUES AS PREVIOUSLY FORECAST.

AVIATION...VFR CONDITIONS ARE EXPECTED DURING THE FORECAST
PERIOD. SOME BRIEF PASSING SHOWERS CAN BE EXPECTED AT
TJSJ/TIST/TJBQ/TNCM. LIMITED SHRA/MOUNTAIN OBSC EXPECTED OVER THE
SOUTHERN SLOPES...BRIEFLY AFFECTING TJPS. AFTER 04/23Z BRIEF -SHRA
CAN BE EXPECTED AT TJSJ/TJBQ/TIST/TNCM. ALTHOUGH GUSTY WINDS
AROUND 25 KNOTS CAN BE EXPECTED MAINLY IN AND NEAR SHOWER
ACTIVITY...NORTHERLY WINDS UP TO 18 KT ARE EXPECTED TIL
04/23...BCMG LIGHT-CALM/VRB AFT 04/23.

MARINE...THE LOCAL BUOY NETWORK INDICATED SEAS UP TO 5
FEET...WITH A NORTHERLY WIND FLOW AROUND 15 KT AND GUSTS UP TO 20
KNOTS. THE PREVIOUS MARINE DISCUSSION CONTINUES IN EFFECT.

PREV DISCUSSION... /ISSUED /

SYNOPSIS...DEEP LAYERED TUTT LOW WILL MEANDER JUST TO THE
NORTHEAST OF THE LEEWARD ISLANDS FOR THE NEXT COUPLE OF DAYS AS IT
DRIFTS SLOWLY TO THE EAST-SOUTHEAST OVER THE CENTRAL ATLANTIC BY
LATE IN THE WEEKEND. THIS TUTT LOW SUPPORTS A SURFACE LOW THAT
WILL DETERIORATE INTO AN OPEN TROUGH LATER TODAY AND MOVE WEST
ACROSS THE ISLANDS BY FRIDAY-SATURDAY AS IT DETACHES FROM THE
TUTT LOW. MID-UPPER RIDGE OVER THE SOUTHWESTERN ATLANTIC
CONTINUES TO ERODE SLOWLY TODAY...BUT WILL STRENGTHEN ONCE AGAIN
OVER THE WESTERN/CENTRAL CARIBBEAN DURING THE WEEKEND.
MEANWHILE...THE SURFACE TROUGH WILL MERGE WITH A FRONTAL BOUNDARY
OVER THE WESTERN ATLANTIC DURING THE WEEKEND...SHIFTING WINDS FROM
THE SOUTHEAST AND INCREASING MOISTURE AND INSTABILITY OVER THE
FORECAST AREA.

DISCUSSION...SATELLITE IMAGES DEPICTED THE AREA OF LOW PRESSURE
OVER THE CENTRAL ATLANTIC SINKING AND MEANDERING TO THE NORTHEAST
OF THE LEEWARD ISLANDS. THIS LOW AND SFC HIGH TO THE NORTH AND
WEST OF IT CONTINUED TO PROMOTE A MODERATE TO FRESH NORTH TO
NORTHEASTERLY TRADE WIND FLOW ACROSS THE FORECAST AREA. SHOWERS
WITH GUSTY WINDS WERE EMBEDDED ON THE NORTHERLY FLOW ACROSS THE
ISLANDS. FOR THE REST OF TODAY...ANOTHER BAND OF BRIEF BUT HEAVY
SHOWERS WITH GUSTY WINDS WILL MOVE MAINLY OVER THE NORTHERN HALF
OF PR DURING THE EARLY MORNING HOURS. LATER IN THE DAY...SUNNY TO
PARTLY CLOUDY SKIES ARE EXPECTED WITH LIMITED AFTERNOON SHOWERS
OVER THE INTERIOR AND SOUTHWEST SECTIONS OF THE ISLANDS.

LATEST MODEL GUIDANCE CONTINUES TO SUGGEST THAT WINDS WILL TURN
SOUTHEASTERLY AS THE SURFACE TROUGH MOVE WEST ACROSS THE REGION
DURING THE WEEKEND. THE TROUGH WILL THEN LIFT NORTHWEST ACROSS
THE SOUTHWEST ATLANTIC WHERE IT IS FORECAST TO FURTHER DEVELOP
INTO AN AREA OF LOW PRESSURE AS IT MERGES WITH A FRONTAL BOUNDARY.
IF THIS PATTERN UNFOLDS...AN INCREASE IN MOISTURE AND INSTABILITY
IS EXPECTED ACROSS THE REGION. THIS WILL ALLOW FOR A BETTER
CHANCE FOR DAYTIME CONVECTION ACROSS PORTIONS OF THE ISLANDS
DURING THE WEEKEND.

AVIATION...VFR CONDS WILL PREVAIL AT ALL TAFS SITES DURG PERIOD
WITH BRIEF PDS OF VCSH AT SOME TERMINALS. NNE WNDS OF 5 TO 10 KTS
EXPECTED BELOW FL100...INCRSNG TO 10 TO 20 KTS AFT 04/14Z.

MARINE...MODERATE TO FRESH NORTH TO NORTHEAST TRADES WILL
CONTINUE TODAY. SEAS WILL RANGE GENERALLY BETWEEN 4-6 FEET AND
SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS THE ATLANTIC WATERS AND
PASSAGES THROUGH THE WEEKEND. MODERATE RISK OF RIP CURRENTS
CONTINUE TODAY ACROSS THE ATLANTIC FACING BEACHES OF PR AND THE
USVI. HIGH RISK OF RIP CURRENTS LIKELY ACROSS NORTHERN PR ON
FRIDAY INTO SATURDAY DUE TO A MODERATE WIND GENERATED
NORTHEASTERLY SWELL.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  73  84  72  88 /  30  30  20  40
STT  72  83  73  83 /  30  30  30  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
AM...NONE.
&&

27/12
Hazardous weather outlook, Feb 4, 4:35 AM CST, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
635 AM AST THU FEB 4 2016

AMZ710>745-PRZ001>013-051045-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
635 AM AST THU FEB 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

.RIP CURRENTS...THERE IS A MODERATE RIP CURRENT RISK FOR THE
NORTHWEST THROUGH NORTHEAST FACING BEACHES OF PUERTO RICO AND
CULEBRA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH RISK OF RIP CURRENTS IS LIKELY ACROSS THE ATLANTIC
COASTLINE THE PUERTO RICO.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT RIP CURRENTS TO THE
NATIONAL WEATHER SERVICE IN SAN JUAN.

AMZ715-725-VIZ001-002-051045-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
635 AM AST THU FEB 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

.RIP CURRENTS...THERE IS A MODERATE RIP CURRENT RISK FOR THE
NORTH FACING BEACHES OF THE U.S. VIRGIN ISLANDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A MODERATE RISK OF RIP CURRENTS WILL LIKELY CONTINUE ACROSS THE
ATLANTIC COASTLINE THE U.S. VIRGIN ISLANDS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT RIP CURRENTS TO THE
NATIONAL WEATHER SERVICE IN SAN JUAN.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 11:01 AM CSTRip Current StatementJSJ52 hr

Nearby

Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.